# SDR DALA2023122710662

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,484 hours, 42,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 BACK OF PLANE MID- EXIT SIGN CAME OFF. CORRECTIVE ACTION: REPLACED MID EXIT SIGN LENS PER B757 AMM 33-51. (4340548)
